Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 11, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Sep 14, 2018, 11:57 AM EDT for Carteret County, Craven County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2018, 11:57 AM EDT (15:57 UTC)
- Expired
- Sep 14, 2018, 12:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Carteret County, NC, Craven County, NC
The radar
The Morehead City radar (KMHX), 26 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 6:58 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 4.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted.
799
WFUS52 KMHX 141557
TORMHX
NCC031-049-141630-
/O.NEW.KMHX.TO.W.0011.180914T1557Z-180914T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
1157 AM EDT FRI SEP 14 2018
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southeastern Craven County in eastern North Carolina...
Central Carteret County in eastern North Carolina...
* Until 1230 PM EDT.
* At 1156 AM EDT, a severe thunderstorm capable of producing a
tornado was located over Davis, or 7 miles northeast of Harkers
Island, moving northwest at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
New Bern, Havelock, South River, North River, Merrimon,
Marshallberg, Davis, Straits, Smyrna, Harlowe, Otway, Williston,
Croatan, Great Neck, Riverdale, Open Grounds Farm, North Harlowe,
Stacy, Bettie and Neuse Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3500 7702 3507 7694 3505 7695 3504 7694
3507 7692 3503 7693 3500 7688 3503 7687
3500 7686 3496 7680 3500 7671 3502 7670
3503 7674 3504 7672 3503 7670 3505 7671
3502 7669 3506 7664 3478 7631 3465 7646
TIME...MOT...LOC 1556Z 131DEG 49KT 3477 7647
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
8What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 3:44 AM EDT, 8 hours 13 minutes earlier.
Area forecast discussion, Sep 14, 3:44 AM EDT, 8 hours 13 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
344 AM EDT Fri Sep 14 2018
.SYNOPSIS...
Dangerous Hurricane Florence is just east of Wilmington and is
forecast to make landfall near there this morning. Florence
will continue to bring a prolonged period of significant and
life threatening impacts across eastern North Carolina. The
remnants of the system will lift north into the Ohio Valley
early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 4 am Fri...Heavy rainfall, strong winds and severe storm
surge will continue over the CWA as Hurricane Florence slowly
works its way west toward the coast, with anticipated landfall
in the Wilmington area this morning. Significant life
threatening impacts will continue as Hurricane Florence
continues to slowly move along the southeast North Carolina
coastline. Extremely heavy rainfall leading to catastrophic
flooding, storm surge, and damaging winds will continue. See
HLSMHX for more information on expected impacts from Florence.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
As of 4 am Fri...Florence will continue moving slowly west,
with only slow improvement in overall conditions in the forecast
area. Very heavy rain will cont over the SW tier cont the
threat for severe flash flooding.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 330 AM Fri...Hurricane Florence is forecast to very
slowly move WSW into SC Sat. The slow motion will keep threat
for very heavy rain over the srn tier with cont threat of
catastrophic flash flooding with storm total rainfall reaching
20 to 30 inches in spots. The cont gusty SE winds will also cont
the threat for storm surge flooding...espcly over the srn
coast, Pamlico Sound, Neuse and Pamlico Rivers, as well as
adjacent streams and bays.
For more details on the potentially serious impacts to Eastern
NC, please take a look at our latest storm briefing by copy and
pasting this url:
https:/www.weather.gov/media/mhx/LatestBriefing.pdf
Sunday through Wed...Florence is expected to eventually drift
away from the region early next week. There remains much
uncertainty to where Florence will move, and where any residual
associated organized rainfall will occur. Have cont likely pops
Sunday then cont broad high chance PoPs for the area into Wed.
High temps look to be near normal again with lots of clouds
around with highs in the 80s, and lows will be mostly in the
70s.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Short Term /through 00Z Saturday/...
As of 4 am Fri...MVFR/IFR ceilings, very strong gusty winds and
heavy rain bands through the short term. The winds and the
visibility/ceiling restrictions will continue to create
extremely hazardous aviation conditions.
Long Term /Fri night through Monday/...
As of 4 am Thu...Fri night into Saturday, there will likely be
a prolonged period of sub-VFR conditions with numerous showers
and widely scattered thunderstorms will continue. For Sunday and
Mon will cont to have decent coverage of showers with bouts of
MVFR.
&&
.MARINE...
Short Term /Through Tonight/...
As of 4 am Fri...Very dangerous marine conditions will continue
and all mariners should remain off the water through the short
term period as Hurricane Florence moves southwest of the area.
Long Term /Sat through Monday/...
As of 500 PM Tue...Tropical storm force winds finally expected
to end later Sat or Sat evening. SE winds are forecast to
subside to 15-20 kt Sun and Mon. Seas will remain very high
ranging from 9 to 16 feet Sat to 5 to 7 ft Mon.
&&
.HYDROLOGY...
As of 400 AM Fri...Historic rainfall expected to cont in NC
with Hurricane Florence. The forward motion of Florence will
come to a crawl over the next 36 hours. This perilous track will
keep eastern NC under the potent moisture stream on the right
front quadrant of the storm. The long duration of this event
unlike previous storms of its magnitude will support record
rainfall amounts over portions of our area, most likely the
southern coastal counties where the rain bands will persist
longer. Rainfall totals of 2 to 3 feet with locally higher
amounts are entirely probably given the storm track. The
gradient will be tight across the region with northern counties
likely seeing well less than foot of rainfall, especially the
northern Outer Banks. All locations will be vulnerable to flash
flooding, with catastrophic flooding likely in areas that
receive feet of rain. All rivers will be susceptible to major
flooding, though the devil is in the details for exact crests
and timing. For rivers in the southern coastal counties like
the New River, NE Cape Fear, and Trent River record flooding is
likely, surpassing levels reached by Hurricane Floyd in 1999. A
slight wobble to the right of the track or stalling of the storm
could push the risk for major river flooding a tier of counties
further north. Record flooding is currently forecasted for the
river forecast point in Chinquapin. Concern is high for evacuees
traveling back into the region next week at which time most
rivers should be experiencing flooding.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Hurricane Warning for NCZ029-044>047-079>081-090>095-098-103-
104.
Flash Flood Watch through Saturday evening for NCZ029-044>047-
079>081-090>095-098-103-104.
Beach Hazards Statement through this evening for NCZ095-098-
103-104.
MARINE...Hurricane Warning for AMZ130-131-135>137-150-152-154-156-158.
&&
SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...RF
AVIATION...RF/HSA
MARINE...RF/HSA
HYDROLOGY...MHXHazardous weather outlook, Sep 14, 11:41 AM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 1141 AM EDT Fri Sep 14 2018 NCZ029-044>047-080-081-151545- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ079-091-151545- Greene-Lenoir- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-151545- Duplin- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ092>094-151545- Jones-Craven-Pamlico- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ103-104-151545- Outer Banks Dare-Outer Banks Hyde- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...STORM SURGE WARNING IN EFFECT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-151545- Carteret-Onslow- 1141 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 14, 9:29 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
929 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HURRICANE 3 NNW NEWPORT 34.83N 76.88W
09/13/2018 CARTERET NC EMERGENCY MNGR
ROOF PARTIALLY TORN OFF, TREES DOWN IN YARD
AND POWER LINES DOWN.
&&
TSLocal storm report, Sep 14, 9:31 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
931 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HURRICANE WILDWOOD 34.74N 76.83W
09/13/2018 CARTERET NC EMERGENCY MNGR
*** 1 INJ ***
ROOF FELL IN HITTING PERSON ON THE HEAD, EMS
DECLINED.
&&
TSLocal storm report, Sep 14, 9:33 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
933 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HURRICANE 1 WNW MOREHEAD CITY 34.74N 76.75W
09/13/2018 CARTERET NC EMERGENCY MNGR
TREE HAS GONE THROUGH ROOF, NO INJURIES.
&&
TSLocal storm report, Sep 14, 9:34 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
934 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HURRICANE 1 N NEWPORT 34.80N 76.86W
09/13/2018 CARTERET NC EMERGENCY MNGR
TREE DOWN ON POWER LINES.
&&
TSLocal storm report, Sep 14, 9:36 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
936 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HURRICANE MARSHALLBERG 34.72N 76.51W
09/13/2018 CARTERET NC EMERGENCY MNGR
STRUCTURE DAMAGE, NO INJURIES, NO ONE
TRAPPED.
&&
TSSpecial weather statement, Sep 14, 11:53 AM EDT, 4 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 1153 AM EDT Fri Sep 14 2018 NCZ029-044>047-079>081-091-103-104-141800- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Lenoir-Outer Banks Dare-Outer Banks Hyde- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Kinston, La Grange, Pink Hill, Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 1153 AM EDT Fri Sep 14 2018 *LIFE-THREATENING FLOODING AND DAMAGING WINDS CONTINUE FOR AREAS ALONG AND NORTH OF THE TAR/PAMLICO RIVER AND THE OUTER BANKS* Persistent onshore winds and periods of heavy rainfall will continue to impact Eastern North Carolina today as Hurricane Florence very slowly moves away. Although the Hurricane Warning has been downgraded to a Tropical Storm warning for portions of the area, the impacts from the storm have remained largely unchanged. Saturated soils and gusty winds will result in additional downed trees and power outages. Life threatening storm surge will continue for coastal areas and dune overwash will occur along the oceanfront around the time of high tides. Continue to exercise extreme caution, and heed the advice of emergency officials.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:49 PM EDT | Tornado Warning | MHX | Dare, Hyde | 26 min |
| Sep 13, 8:51 PM EDT | Flash Flood Warning | MHX | Jones, Onslow | 31 hr |
| Sep 13, 9:55 PM EDT | Flash Flood Warning | MHX | Hyde | 4 hr |
| Sep 13, 11:51 PM EDT | River Flood Warning | MHX | Lenoir | 16 days |
| Sep 14, 1:41 AM EDT | Flash Flood Warning | MHX | Dare, Hyde | 3 hr |
| Sep 14, 2:13 AM EDT | Flash Flood Warning | MHX | Beaufort, Craven, Jones, Pamlico | 8 hr |
| Sep 14, 2:40 AM EDT | Flash Flood Warning | MHX | Carteret, Craven, Jones, Pamlico | 30 hr |
| Sep 14, 3:10 AM EDT | River Flood Warning | MHX | Beaufort | 22 hr |
| Sep 14, 6:33 AM EDT | Flash Flood Warning | MHX | Duplin, Lenoir | 20 hr |
| Sep 14, 6:48 AM EDT | Flash Flood Warning | MHX | Greene, Pitt | 23 hr |
| Sep 14, 8:29 AM EDT | Tornado Warning | MHX | Carteret, Pamlico | 46 min |
| Sep 14, 9:37 AM EDT | Tornado Warning | MHX | Washington | 23 min |
| Sep 14, 10:24 AM EDT | Tornado Warning | MHX | Carteret, Craven, Pamlico | 51 min |
| Sep 14, 10:38 AM EDT | Flash Flood Warning | MHX | Craven | 16 hr |
| Sep 14, 10:59 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 12 days |
| Sep 14, 11:00 AM EDT | River Flood Warning | MHX | Pitt | 36 hr |
| Sep 14, 11:15 AM EDT | Tropical Storm Warning | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 35 hr |
| Sep 14, 1:06 PM EDT | Tornado Warning | MHX | Carteret, Craven, Pamlico | 39 min |
| Sep 14, 1:58 PM EDT | Tornado Warning | MHX | Jones, Onslow | 32 min |
| Sep 14, 2:10 PM EDT | Tornado Warning | MHX | Carteret, Craven | 35 min |
| Sep 14, 2:22 PM EDT | Flash Flood Warning | MHX | Beaufort | 12 hr |
| Sep 14, 5:17 PM EDT | Small Craft Advisory | MHX | 70 hr | |
| Sep 14, 7:19 PM EDT | River Flood Warning | MHX | Jones | 12 days |
| Sep 14, 7:21 PM EDT | River Flood Warning | MHX | Onslow | 5 days |
| Sep 14, 7:25 PM EDT | River Flood Warning | MHX | Pitt | 51 hr |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.